# SDR SWIA200819811

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 29,216 hours, 42,275 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5574 - DISPLAY SCREEN WENT BLANK.  REPLACED TWO DAMAGED PINS AT J2 CONNECTOR.  DISPLAY OPERATES NORMALLY.
